Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Carathéodory completeness
of pseudoconvex Reinhardt domains


Author: Wlodzimierz Zwonek
Journal: Proc. Amer. Math. Soc. 128 (2000), 857-864
MSC (1991): Primary 32H15; Secondary 32H20, 32F05
Published electronically: July 28, 1999
MathSciNet review: 1646214
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete characterization of Carathéodory complete pseudoconvex Reinhardt domains, which extends results of Pflug, Fu and the author.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H15, 32H20, 32F05

Retrieve articles in all journals with MSC (1991): 32H15, 32H20, 32F05


Additional Information

Wlodzimierz Zwonek
Affiliation: Instytut Matematyki, Reymonta 4, 30-059 Kraków, Poland
Address at time of publication: Carl von Ossietzky Universität Oldenburg, Fachbereich 6 – Mathematik, Postfach 2503, 26111 Oldenburg, Germany
Email: zwonek@im.uj.edu.pl, zwonek@mathematik.uni-oldenburg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05226-0
PII: S 0002-9939(99)05226-0
Received by editor(s): May 12, 1998
Published electronically: July 28, 1999
Additional Notes: The author is a fellow of the Alexander von Humboldt Foundation.
Communicated by: Steven R. Bell
Article copyright: © Copyright 1999 American Mathematical Society